# SDR LCFA20130429001

- Difficulty date: April 29, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N822H
- Make and model: Bell 214ST
- Aircraft serial: 28139
- Aircraft time: 10,393 hours, 8,532 cycles
- Engine: Ge CT72A
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 214031003111
- Part serial: ABK01706
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF THE TAIL BOOM CRACKED IMMEDIATELY FORWARD AND BELOW THE FORWARD MOUNT OF THE LEFT VOR ANTENNA.  LENGTH OF CRACK IS APPROXIMATELY 20/64" LONG AND EXTENDS FROM THE ANTENNA BASE TOWARD A RIVET NEAR THE AFT EDGE OF A SPLICE BETWEEN THE MAIN TAIL BOOM STRUCTURE AND THE REAR TAIL BOOM AND VERTICAL FIN ASSEMBLY.  NO CORROSION WAS NOTED, NO DELAMINATION WAS NOTED AND THIS IS THE ONLY CRACK.
